Re: Strange symptoms after head CT
were you by chance also given a contrasting agent that would have been given by IV? if so, did they actually check your creatinine levels(any bloodwork) BEFORE doing that test? you just 'could" possibly be having a reaction to that dye depending. it can hit the kidneys pretty hard, and some people even harder, esp if there just IS also an underlying possible kidney disease that has not yet even been Dxed either? this is the main reason they are always supposed to check the kidney functions, or certain indicators like the creatinine and potassium if i remember right?.
i would at the very least,since this IS a bunch of new and ongoing symptoms, contact your doc for an appt to get YOU checked out and also to have some blood labs done on your kidneys too. exactly where IS that abdominal pain located? did all the symptoms start up RIGHT after the CT or a few days later?
exactly what was the main reason for that CT to be even ordered done on your brain?? i most certainly would try as much as possible to drink much more water than you currently are, which they should have told you to do IF they DID use the contrast on you? it just helps to flush out that contrast much more quickly and also dilutes it more when starting right after the scan. but i really would see your doc about this, just to be safe here if nothing else. have you gotten any results back on your CT? was there any actual hard findings from it? **
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.